Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - G. Buttazzo - I. FragalĂ 

Riemannian approximation of Finsler metrics

created on 06 Dec 2000
modified on 26 Jul 2002

[BibTeX]

Published Paper

Inserted: 6 dec 2000
Last Updated: 26 jul 2002

Journal: Asymptotic Anal.
Volume: 31
Number: 2
Pages: 177-187
Year: 2002

Abstract:

We show that the class of smooth and isotropic Riemannian metrics is dense in the class of all lower semicontinuous Finsler metrics, with respect to the $\Gamma$-convergence of energy integrals.

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1